JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Fast Simulation of Overflow Probabilities in Multiclass Queues
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Fast Simulation of Overflow Probabilities in Multiclass Queues
Lee, Ji-Yeon; Bae, Kyung-Soon;
  PDF(new window)
 Abstract
We consider a multiclass queue where queued customers are served in their order of arrival at a rate which depends on the customer type. By using the asymptotic results obtained by Dabrowski et al. (2006) we calculate the sharp asymptotics of the stationary distribution of the number of customers of each class in the system and the distribution of the number of customers of each class when the total number of customers reaches a high level before emptying. We also obtain a fast simulation algorithm to estimate the overflow probability and compare it with the general simulation and asymptotic results.
 Keywords
Multiclass queues;fast simulation;change of measures;stationary distributions;overflow probabilities;
 Language
Korean
 Cited by
1.
계층 전이가 가능한 다계층 대기행렬의 빠른 시뮬레이션,송미정;배경순;이지연;

Communications for Statistical Applications and Methods, 2009. vol.16. 2, pp.217-228 crossref(new window)
 References
1.
Boxma, O. J. and Takine, T. (2003). The M/G/1 FIFO queue with several customer classes. Queueing Systems, 45, 185-189 crossref(new window)

2.
Choi, B. D., Kim, B. and Choi, S. H. (2000). On the M/G/1 Bernoulli feedback queue with multi-class customers. Computers & Operations Research, 27, 269-286 crossref(new window)

3.
Dabrowski, A., Lee, J. and McDonald, D. (2006). Large deviations of multitype queues. preprint

4.
Heidelberger, P. (1995). Fast simulation of rare events in queueing and reliability models. ACM Transactions on Modeling and Computer Simulation, 5, 43-85 crossref(new window)

5.
Lee, J. and Kweon, M. H. (2001). Estimation of overflow probabilities in parallel networks with coupled inputs. The Korean Communications in Statistics, 8, 257-269

6.
Lee, J. (2004). Asymptotics of Overflow Probabilities in Jackson Networks. Operations Research Letters, 32, 265-272 crossref(new window)

7.
McDonald, D. R. (1999). Asymptotics of first passage times for random walk in an orthant. The Annals of Applied Probability, 9, 110-145 crossref(new window)

8.
McDonald, D. (2004). Elements of Applied Probability for Engineering, Mathematics and Systems Science. World Scientific, River Edge, NJ

9.
Walrand, J. (1988). An Introduction to Queuing Networks, (GL Jordan, ed.), Prentice Hall, England Cliffs, NJ